# SDR CALA2017061901918

- Difficulty date: June 19, 2017
- Submitted: June 20, 2017
- Operation: Air carrier
- Aircraft: N37470
- Make and model: Boeing 737924ER
- Aircraft serial: 37099
- Aircraft time: 15,210 hours, 5,215 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR EXTERNAL EMERGENCY EXIT LIGHT IS INOP. REMOVED AND REPLACED THE L1 DOOR EXTERNAL EMERGENCY EXIT LIGHT BULB ASSY REF AMM 33-51-04. OPS CHECK GOOD.
